# SDR SWAA2024051672095

- Difficulty date: April 8, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 51,719 hours, 31,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT FWD CAP STRIP/PLATE-SCUFF P/N 453A2611-1 EXFOLIATION CORROSION<[01] RECIEVED AFT CARGO DOOR CUTOUT FWD SIDE CAPSTRIP P/N 453A2611-1 REF INSTALLATION TO TASKCARD #TTG8Q00SLX49;[02] VERIFIED STEP 1
